Bangladesh Journals Online
Home
About
Site search
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
GANIT: Journal of Bangladesh Mathematical Society
BanglaJOL:
Home
About
Site search
Journal:
Current
Archives
About
About the Journal
Submissions
Editorial Team
Privacy Statement
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 33 (2013)
Vol. 33 (2013)
Published:
2014-01-14
Articles
A Decomposition Technique For Solving Integer Programming Problems
Md. Istiaq Hossain, M Babul Hasan
1-11
PDF
Data Dependence For Noor Iterative Scheme Dealing With Contractive-Like Operators
Md. Asaduzzaman, Md. Zulfikar Ali
13-24
PDF
Numerical Solution of a Multilane Traffic Flow Model
MH Kabir, LS Andallah
25-32
PDF
Generalized Derivations of Prime Gamma Rings
Kalyan Kumar Dey, Akhil Chandra Paul
33-39
PDF
Analytical Study of Influence of Chemical Agents in Agricultural Systems
M Islam, MS Uddin, B Islam, N Islam, HP Mazumdar
41-51
PDF
On the Use of Piecewise Standard Polynomials in the Numerical Solutions of Fourth Order Boundary Value Problems
Md. Shafiqul Islam, Md. Bellal Hossain
53-64
PDF
An Improved Decomposition Approach and its Computational Technique for Analyzing Primal-Dual Relationship in LP & LFP Problems
HK Das, M Babul Hasan
65-75
PDF
Generalization of Titchmarshs Theorem for the Fourier Transform in the Space L2(R)
R Daher, M El Hamma
77-82
PDF
Traveling Wave Solutions of Nonlinear Evolution Equation via Enhanced(G/G)- Expansion Method
Md. Ekramul Islam, Kamruzzaman Khan, M Ali Akbar, Rafiqul Islam
83-92
PDF
The k-Derivation Acting as a k-Endomorphism and as an Anti-k-Endomorphism on Semiprime Nobusawa Gamma Ring
Sujoy Chakraborty, Akhil Chandra Paul
93-101
PDF
A Note on Numerical Solution of a Linear Black-Scholes Model
Md. Kazi Salah Uddin, Mostak Ahmed, Samir Kumar Bhowmilk
103-115
PDF
Information
For Readers
For Authors